zbMATH — the first resource for mathematics

A geometric construction of the discrete series for semisimple Lie groups. (English) Zbl 0373.22001

22-02 Research exposition (monographs, survey articles) pertaining to topological groups
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
43-02 Research exposition (monographs, survey articles) pertaining to abstract harmonic analysis
47F05 General theory of partial differential operators
58J99 Partial differential equations on manifolds; differential operators
35J99 Elliptic equations and elliptic systems
43A85 Harmonic analysis on homogeneous spaces
58J20 Index theory and related fixed-point theorems on manifolds
Full Text: DOI EuDML
[1] Atiyah, M.F.: Elliptic operators, discrete groups and von Neumann algebras. Asterisque32/33, 43-72 (1976) · Zbl 0323.58015
[2] Atiyah, M.F., Bott, R., Shapiro, A.: Clifford modules. Topology3, 3-38 (1964) · Zbl 0146.19001
[3] Atiyah, M.F., Schmid, W.: A new proof of the regularity theorem for invariant eigendistributions on semisimple Lie groups. To appear
[4] Atiyah, M.F., Singer, I.M.: The index of elliptic operators on compact manifolds. Bull. Amer. math. Soc.69, 422-433 (1963) · Zbl 0118.31203
[5] Borel, A.: Compact Clifford-Klein forms of symmetric spaces. Topology2, 111-122 (1963) · Zbl 0116.38603
[6] Borel, A., Harish-Chandra: Arithmetic subgroups of algebraic groups. Ann. of Math.75, 485-535 (1962) · Zbl 0107.14804
[7] Borel, A., Wallach, N.: Seminar notes on the cohomology of discrete subgroups of semi-simple groups. To appear in Springer Lecture Notes in Mathematics · Zbl 0980.22015
[8] Bott, R.: The index theorem for homogeneous differential operators. In: Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse) pp. 167-186. Princeton: Princeton University Press 1965 · Zbl 0173.26001
[9] Casselman, W.: Matrix coefficients of representations of real reductive matrix groups. To appear · Zbl 1222.22012
[10] Casselman, W., Osborne, M.S.: Then-cohomology of representations with an infinitesimal character. Compositio Math.31, 219-227 (1975) · Zbl 0343.17006
[11] Fomin, A.I., Shapovalov, N.N.: A property of the characters of real semisimple Lie groups. Functional Analysis and its Applications8, 270-271 (1974) · Zbl 0302.22017
[12] Harish-Chandra: The characters of semisimple Lie groups. Trans. Amer. math. Soc.83, 98-163 (1956) · Zbl 0072.01801
[13] Harish-Chandra: Invariant eigendistributions on a semisimple Lie group. Trans. Amer. math. Soc.119, 457-508 (1965) · Zbl 0199.46402
[14] Harish-Chandra: Discrete series for semisimple Lie groups I. Acta Math.113, 241-318 (1965) · Zbl 0152.13402
[15] Harish-Chandra: Discrete series for semisimple Lie groups II. Acta Math.116, 1-111 (1966) · Zbl 0199.20102
[16] Harish-Chandra: Harmonic Analysis on semisimple groups. Bull. Amer. Math. Soc.76, 529-551 (1970) · Zbl 0212.15101
[17] Hirzebruch, F.: Automorphe Formen und der Satz von Riemann-Roch. In: Symp. Intern. Top. Alg. 1956, 129-144, Universidad de Mexico 1958
[18] Kazdan, D.A.: On arithmetic varieties. In: Proc. Summer School on Group Representations, Budapest 1971, 151-217, New York: Halsted Press 1975
[19] Kostant, B.: Lie algebra cohomology and the generalized Borel-Weil theorem. Ann. of Math.74, 329-387 (1961) · Zbl 0134.03501
[20] Langlands, R.P.: The dimension of spaces of automorphic forms. In: Algebraic Groups and Discontinuous Subgroups, Proc. of Symposia in Pure Mathematics, vol. IX, 253-257, Amer. Math. Soc., Providence 1966
[21] Narasimhan, M.S., Okamoto, K.: An analogue of the Borel-Weil-Bott theorem for Hermitian symmetric pairs of noncompact type. Ann. of Math.91, 486-511 (1970) · Zbl 0257.22013
[22] Parthasarathy, R.: Diract operators and the discrete series. Ann. of Math.96, 1-30 (1972) · Zbl 0249.22003
[23] Schmid, W.: On a conjecture of Langlands. Ann. of Math.93, 1-42 (1971) · Zbl 0291.43013
[24] Schmid, W.: Some properties of square-integrable representations of semisimple Lie groups. Ann. of Math.102, 535-564 (1975) · Zbl 0347.22011
[25] Schmid, W.:L 2-cohomology and the discrete series. Ann. of Math.103, 375-394 (1976) · Zbl 0333.22009
[26] Warner, G.: Harmonic Analysis on Semi-Simple Lie groups, vols. I and II. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0265.22021
[27] Zuckerman, G.: Tensor products of finite and infinite dimensional representations of semisimple Lie groups. To appear in Ann. of Math. · Zbl 0384.22004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.